# SDR 00FDEA00436

- Difficulty date: July 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Splice
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE CENTER WING AFT UPPER SPAR SPLICE AT BS 870, RBL 70.5 FND CORRODED BEYOND ALLOWED LIMITS.  R&R PER IAW SRM 51-30-2.
